Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 47, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 20, 2011, 5:24 AM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2011, 5:24 AM EDT (09:24 UTC)
- Expired
- Oct 21, 2011, 9:51 PM EDT
- In force
- 40 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
037 WHUS71 KCLE 200924 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 524 AM EDT THU OCT 20 2011 LEZ142>149-201730- /O.NEW.KCLE.SC.Y.0047.111020T0924Z-111021T1200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 524 AM EDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY WITH WAVES 3 TO 5 FEET. WEST WINDS NEAR 30 KNOTS ARE EXPECTED TONIGHT WITH WAVES OF 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ GARNET
7 follow-up statements
134 WHUS71 KCLE 201344 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 944 AM EDT THU OCT 20 2011 LEZ142>149-202145- /O.CON.KCLE.SC.Y.0047.000000T0000Z-111021T1200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 944 AM EDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. * WINDS AND WAVES: SOUTH-SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY WITH WAVES 2 TO 4 FEET. WEST WINDS NEAR 30 KNOTS ARE EXPECTED TONIGHT WITH WAVES BUILDING 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
037 WHUS71 KCLE 201934 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EDT THU OCT 20 2011 LEZ142>149-210345- /O.EXT.KCLE.SC.Y.0047.000000T0000Z-111021T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 334 PM EDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT FRIDAY. * WINDS AND WAVES: WEST WINDS TO 30 KNOTS ARE EXPECTED TONIGHT WITH WAVES BUILDING TO 6 TO 10 FEET. WINDS AND WAVES WILL BEGIN TO DIMINISH AND SUBSIDE FRIDAY...ALTHOUGH THEY WILL LIKELY STILL BE ABOVE SMALL CRAFT CRITERIA THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
070 WHUS71 KCLE 210326 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1126 PM EDT THU OCT 20 2011 LEZ142>149-211130- /O.CON.KCLE.SC.Y.0047.000000T0000Z-111021T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1126 PM EDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY. * WINDS AND WAVES: WEST WINDS TO 30 KNOTS ARE EXPECTED TONIGHT WITH WAVES BUILDING TO 6 TO 10 FEET. WINDS AND WAVES WILL BEGIN TO DIMINISH AND SUBSIDE FRIDAY...ALTHOUGH THEY WILL LIKELY STILL BE ABOVE SMALL CRAFT CRITERIA THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
611 WHUS71 KCLE 210835 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 435 AM EDT FRI OCT 21 2011 LEZ142>149-211645- /O.EXT.KCLE.SC.Y.0047.000000T0000Z-111022T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 435 AM EDT FRI OCT 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: WEST WINDS TO 30 KNOTS ARE EXPECTED TO SLOWLY DIMINISH TODAY AND TONIGHT. WAVES 6 TO 10 FEET WILL GRADUALLY DIMINISH THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
555 WHUS71 KCLE 211314 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 914 AM EDT FRI OCT 21 2011 LEZ142>149-212115- /O.CON.KCLE.SC.Y.0047.000000T0000Z-111022T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 914 AM EDT FRI OCT 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: WEST WINDS TO 30 KNOTS ARE EXPECTED TO SLOWLY DIMINISH TODAY AND TONIGHT. WAVES 6 TO 11 FEET WILL GRADUALLY DIMINISH THIS AFTERNOON AND TONIGHT AND SHOULD BE BELOW SMALL CRAFT CRITERIA BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
634 WHUS71 KCLE 211913 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 313 PM EDT FRI OCT 21 2011 LEZ146>149-220315- /O.EXT.KCLE.SC.Y.0047.000000T0000Z-111022T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 313 PM EDT FRI OCT 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT SATURDAY. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS ARE EXPECTED TO DIMINISH TO 5 TO 15 KNOTS BY DAYBREAK SATURDAY. WAVES OF 5 TO 8 FEET SHOULD SUBSIDE TO 2 TO 4 FEET BY LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-220200- /O.EXT.KCLE.SC.Y.0047.000000T0000Z-111022T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 313 PM EDT FRI OCT 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS BY LATE EVENING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
582 WHUS71 KCLE 220151 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 951 PM EDT FRI OCT 21 2011 LEZ146>149-221000- /O.CAN.KCLE.SC.Y.0047.000000T0000Z-111022T1400Z/ /O.NEW.KCLE.SC.Y.0048.111022T0200Z-111022T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 951 PM EDT FRI OCT 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT SATURDAY. * WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS BY SUNRISE. WAVES OF 3 TO 5 FEET SHOULD SUBSIDE TO 2 TO 4 FEET BY LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-220300- /O.CAN.KCLE.SC.Y.0047.000000T0000Z-111022T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 951 PM EDT FRI OCT 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 3:09 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Oct 20, 3:09 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 309 AM EDT THU OCT 20 2011 .SYNOPSIS... LOW PRESSURE OVER NORTHERN OHIO WILL MOVE NORTHEAST TODAY AND REACH QUEBEC TONIGHT. HIGH PRESSURE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD ACROSS OHIO SATURDAY AND EARLY SUNDAY. && .NEAR TERM /THROUGH TODAY/... WILL ALLOW THE FLOOD ADVISORY TO EXPIRE SINCE THERE HAVE BEEN SEVERAL HOURS WITH NO RAIN. THE SOLID RAIN SHIELD IS HOWEVER JUST TO THE WEST ACROSS INDIANA AND EXTREME WESTERN OHIO. DO EXPECT THIS TO EVENTUALLY RETURN TO THE AREA...MOVING IN FROM THE SOUTHWEST AS THE SYSTEM SLOWLY MOVES NORTHEAST. AS THE LOW WEAKENS AND PULLS OUT HOWEVER EXPECTING THE INTENSITY TO DECREASE AND THE AREAL EXTENT OF THE PRECIP TO SHRINK. WILL HAVE CAP POPS KCLE AND POINTS WEST. WILL BE CLOSE TO GUIDANCE ELSEWHERE. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... THIS EVENING THE LOW WILL BE MOVING SLOWLY NORTHEAST ACROSS ONTARIO...EVENTUALLY REACHING QUEBEC BY 06Z FRIDAY. AIRMASS WILL REMAIN MOIST THROUGH THE OVERNIGHT HOURS ALTHOUGH FORCING WILL BECOME WEAK AS THE LOW MOVES OFF. WILL HAVE LIKELY POPS ACROSS THE EASTERN PORTION OF THE AREA AND CHANCE POPS WEST. NORTHWEST FLOW WILL CONTINUE ACROSS THE AREA EVENTUALLY DROPPING 850MB TEMPS TO -2C ACROSS THE AREA BY FRIDAY MORNING. MOISTURE WILL CONTINUE TO DECREASE FRIDAY AND FRIDAY NIGHT ALTHOUGH WITH THE COLD AIR OVER THE LAKE AND SYNOPTIC MOISTURE REMAINING IN THE NORTHEAST WILL CONTINUE WITH CHANCE POPS BOTH FRIDAY AND FRIDAY NIGHT. DRY ELSEWHERE. BY SATURDAY MORNING HIGH PRESSURE WILL BEGIN TO POKE INTO THE AREA FROM THE SOUTHWEST AND SKIES WILL BE CLEAR TO PC MOST PLACES EXCEPT IN THE NORTHEAST. BELIEVE TEMPS WILL BE ABLE TO DROP INTO THE 30S SO WILL HAVE AREAS OF FROST IN THE FORECAST AWAY FROM THE LAKE. SATURDAY AND EARLY SUNDAY THE HIGH WILL MOVE ACROSS THE AREA. COULD SEE MORE FROST SUNDAY MORNING. SUNDAY AFTERNOON EXPECTING CLOUDS TO INCREASE FROM THE WEST AS A COLD FRONT APPROACHES. THE FRONT WILL CROSS THE AREA SUNDAY NIGHT SO WILL CONTINUE WITH CHANCE POPS. EXPECT A COOL WEEKEND WITH HIGHS GENERALLY IN THE 50S AND LOWS IN THE 30S. SUNDAY HIGHS SHOULD GET BACK CLOSE TO 60. BEST CHANCE FOR RAIN TONIGHT AND AGAIN SUNDAY NIGHT. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... A SERIES OF SHORT WAVES IN A FAST ZONAL FLOW WILL MOVE OVER THE FORECAST AREA THROUGH THE EXTENDED PERIOD. THE 00Z GFS SHOWS A FEW WEAK LOW PRESSURE AREAS AND ASSOCIATED COLD FRONTS MOVING ACROSS THE FORECAST AREA DURING THE WEEK. THE FIRST WILL MOVE THROUGH THE REGION EARLY MONDAY AND THE SECOND TUESDAY THROUGH WEDNESDAY. THIS UNSETTLED PATTERN WILL KEEP SCATTERED SHOWERS OVER THE FORECAST AREA FOR MOST OF THE WEEK. I WILL KEEP WITH THE CURRENT FORECAST TREND AND KEEP LOW CHANCE POPS THROUGH MOST OF THE FORECAST PERIOD. NO SIGNIFICANT ADJUSTMENTS TO TEMPERATURES. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... SURFACE LOW IS OVER NORTHWEST/NORTH CENTRAL OHIO EARLY THIS MORNING. A SOUTH WIND ON THE EAST SIDE OF THE LOW IS ESTABLISHING ITSELF OVER MOST OF THE TAF LOCATIONS. THE EXCEPTION BEING TOL WHERE A NORTH WIND IS NOTED. THE SOUTHERLY FLOW ON THE EAST SIDE OF THE SYSTEM HAS BROUGHT RELATIVELY DRIER AIR OVER MOST OF THE TAF LOCATIONS EARLY THIS MORNING ALLOWING CEILINGS TO RISE TO MVFR CONDITIONS. A FEW LOCATIONS OVER NORTHWEST AND NORTH CENTRAL OHIO MAINTAIN IFR CONDITIONS. MVFR CLOUDS WILL CONTINUE FOR THE NEXT FEW HOURS OVER THE EASTERN TAF LOCATIONS. EVENTUALLY A SOUTHWEST FLOW WILL DEVELOP AND THE LOW WILL BEGIN TO LIFT NORTHEAST. AS THIS HAPPENS...THE IFR CONDITIONS CURRENTLY OVER NORTHWEST OHIO AND INDIANA WILL SPREAD EAST. IFR CONDITIONS ARE EXPECTED FROM AROUND DAYBREAK THROUGH THE MORNING AND EARLY AFTERNOON FOR MOST TAF LOCATIONS. CEILINGS WILL SLOWLY LIFT IN THE WEST LATE THIS AFTERNOON. OUTLOOK...NON-VFR CONDITIONS CONTINUING THROUGH THURSDAY. NON- VFR WILL LINGER ACROSS NE OH/NW PA FOR FRI INTO SAT. NON-VFR CONDITIONS MAY REDEVELOP SUNDAY NIGHT OR MONDAY WITH A FEW SHOWERS. && .MARINE... SURFACE LOW PRESSURE SYSTEM IS NEARLY STATIONARY OVER THE WESTERN BASIN OF LAKE ERIE. THIS WILL ALLOW A SOUTHERLY FLOW OVER MOST OF THE LAKE EARLY THIS MORNING. THE EXCEPTION WILL BE THE FAR WESTERN END WHERE THERE IS A NORTHERLY FLOW AND THE FAR EASTERN ENDS OF THE LAKE WHERE THERE IS A NORTHEAST FLOW. THE FORECAST ON THE LAKE TODAY IS DIFFICULT DUE TO THE CLOSE PROXIMITY OF THE SURFACE LOW. THIS SYSTEM IS FORECAST TO SLOWLY MOVE TO THE NORTHEAST THIS AFTERNOON AND THEN EXIT THE REGION TONIGHT. AS THE SYSTEM LIFTS...THE FLOW WILL BECOME MORE SOUTHWESTERLY. CURRENT WINDS ARE ABOVE SMALL CRAFT CRITERIA. THE LAKE MAY RECEIVE A SHORT BREAK FROM SMALL CRAFT CRITERIA THIS AFTERNOON AS THE SURFACE LOW MOVES OVER THE LAKE AND THE WINDS WILL REMAIN RELATIVELY LIGHT. AS THE LOW EXITS THE REGION THIS EVENING SOUTHWEST WINDS WILL INCREASE ABOVE SMALL CRAFT CRITERIA. I WILL LEAVE A SMALL CRAFT ADVISORY IN EFFECT FOR ALL NEAR SHORE AREAS TODAY THROUGH FRIDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR LEZ142>149. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...GARNET AVIATION...GARNET MARINE...GARNET
Hazardous weather outlook, Oct 19, 9:52 AM EDT, 19 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 952 AM EDT WED OCT 19 2011 OHZ003-006>011-017>020-027>031-036>038-047-201400- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- HOLMES-KNOX- 952 AM EDT WED OCT 19 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012>014-021>023-032-033-089-PAZ001>003-201400- LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 952 AM EDT WED OCT 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-201400- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 952 AM EDT WED OCT 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 8:29 PM EDT | Areal Flood Advisory | CLE | Ashland, Crawford, Erie, Hancock, Holmes, Huron and 12 more | 6 hr |
| Oct 19, 9:25 PM EDT | River Flood Warning | CLE | Lorain | 41 hr |
| Oct 19, 11:14 PM EDT | River Flood Warning | CLE | Lake | 7 hr |
| Oct 20, 12:40 AM EDT | River Flood Warning | CLE | Cuyahoga | 10 hr |
| Oct 20, 12:57 AM EDT | River Flood Warning | CLE | Hancock | 28 hr |
| Oct 20, 7:29 AM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 60 hr |
| Oct 20, 7:29 AM EDT | River Flood Warning | CLE | Marion | 52 hr |
| Oct 20, 9:33 AM EDT | Areal Flood Advisory | CLE | Hancock, Wood | 6 hr |
| Oct 20, 10:16 AM EDT | River Flood Warning | CLE | Hancock | 36 hr |
| Oct 20, 1:02 PM EDT | River Flood Warning | CLE | Trumbull | 25 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.